The unrestricted variant of Waring's problem in function fields

Y-R Liu, TD Wooley

Research output: Contribution to journalArticle (Academic Journal)peer-review

Translated title of the contributionThe unrestricted variant of Waring's problem in function fields
Original languageEnglish
Pages (from-to)7 - 13
Number of pages7
JournalFunctiones et Approximatio, Commentarii Mathematici
Volume37
Publication statusPublished - 31 Dec 2007

Bibliographical note

Publisher: Faculty of Mathematics and Computer Science of Adam Mickiewicz University, Poland
Other: http://www.maths.bristol.ac.uk/~matdw/wpfqt290507.pdf

Cite this